# SDR AALA200801703

- Difficulty date: June 25, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N917AN
- Make and model: Boeing 737823
- Aircraft serial: 29518
- Aircraft time: 26,573 hours
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHT AT SEAT 27D INOPERATIVE.  SECURED LOOSE CONNECTOR FOR EMERGENCY LIGHT AT SEAT 27D.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
